# SDR SWIA200514713

- Difficulty date: March 9, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 13,776 hours, 18,612 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF TWO RED LIGHTS EMERGENCY FLOOR PATH LIGHTING ARE INOPERATIVE AT THE FORWARD DOOR.  FOUND LOOSE TERMINAL CONNECTING THE BULB TO THE CIRCUIT.  RESECURED LOOSE BULB, OPERATIONAL CHECK GOOD.
